# SDR ASAA2019061029623

- Difficulty date: May 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201397
- Condition: Broken
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H CARGO TIEDOWN AT STA 787 LBL12.85 HAS BROKEN LUG. GROUNDED - YES. REPAIRED AFT CARGO PIT L/H CARGO TIEDOWN AT STA 787 LBL 17.84 IAW B737 700 SRM 53 00 53 2R 3.
